Abbreviated Journal Title
Rocky Mt. J. Math.
Keywords
ITERATED FUNCTION SYSTEMS; SCHROEDINGER EQUATION; FRACTAL MEASURES; CUBE; Mathematics
Abstract
In recent papers a number of authors have considered Borel probability measures mu in R-d such that the Hilbert space L-2(mu) has a Fourier basis (orthogonal) of complex exponentials. If mu satisfies this property, the set of frequencies in this set is called a spectrum for mu. Here we fix a spectrum, say G, and we study the possibilities for measures mu having G as spectrum.
Journal Title
Rocky Mountain Journal of Mathematics
Volume
43
Issue/Number
5
Publication Date
1-1-2013
Document Type
Article
Language
English
First Page
1497
Last Page
1512
WOS Identifier
ISSN
0035-7596
Recommended Citation
Dutkay, Dorin Ervin and Jorgensen, Palle E.T., "Isospectral Measures" (2013). Faculty Bibliography 2010s. 3925.
https://stars.library.ucf.edu/facultybib2010/3925
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]